# SDR NACA20010024

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 36,157 hours
- Engine: Pwa R2800CB3
- Engine time: 519 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cylinder
- Part number: 356993
- Part serial: FQ975
- Condition: Cracked
- Location: Engine
- Part time: 519 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCY: #4 Engine will not take a lean & #17 cylinder shows no compression on analyzer.CORRECTIVE ACTION: Replaced the #4 cylinder assy.
